# SDR ASAA2014042807818

- Difficulty date: April 28, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 51,490 hours, 28,957 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 65C3385921
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY NR 3 FLOORBOARD IS CRACKED.  ACFT GROUNDED.  FABRICATED, TREATED AND PRIMED NEW NR 3 FLOORBOARD IAW SRM 51-40-05-0G-0, SRM 51-20-01-0G-0 AND BSOPM 20-41-02, PARA 6.
